# SDR USAA951297

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65255896
- Condition: Cracked
- Location: Bs 675
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK, LBL 24.5, STA 675, IN FLOOR BEAM.  CRACK CONTAINED BY FASTENER HOLE AND CUT-OUT INSTALL REPAIR CHANNEL, DOUBLERS, AND RADIUS FILLER AS REQUIRED BY EO 5791G632 AND EA 40396.  (X)
